# SDR IXXA0200152S

- Difficulty date: October 22, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 82,897 hours, 34,853 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Part time: 82,897 hours, 34,853 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A TEMPORARY REPAIR WAS DISCOVERED IN THE LOWER FORWARD L-2 DOOR JAMB STATION 1620.  REPAIR ACCOMPLISHED REMOVAL OF TEMPORARY REPAIR AND DAMAGED AREA FABRICATION AND INSTALLATION OF REPAIR DOUBLER AND TRIPLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
